# SDR ASOA2015030512335

- Difficulty date: February 16, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,568 hours, 10,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ANGLE FORWARD CAP AT STR18L CORRODED.  CORROSION DETERMINED TO BE EXTREMELY EXFOLIATED PART REQUIRES REPLACEMENT.  REMOVED ANGLE & PICKED UP EXISTING HOLES IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW ANGLE & ONE NUTPLATE IAW SRM 51-42-06-001-001-A01.
